# SDR CA140313001

- Difficulty date: February 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING A FERRY FLIGHT, WITH NO PASSENGERS ONBOARD, THE CREW REPORTED AN ABNORMAL SWEET ODOR IN THE CABIN DURING TAKEOFF.  THE FLIGHT WAS CANCELLED AND ACFT LANDED UNEVENTFULLY AT THE SAME AIRPORT.
